# SDR QXEA200300869

- Difficulty date: July 23, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 11,151 hours, 15,766 cycles
- Engine: Pwa PW123
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Out Of Adjust
- Location: Nacelle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

PDX- ON FLIGHT 2092 ABORTED TAKEOFF DUE TO AUTOFEATHER FAILED TO ARM. RESET AUTOFEATHER ARMING POINTS. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
